Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The Lannes–Zarati homomorphism and decomposable elements

Ngô A Tuấn

Algebraic & Geometric Topology 19 (2019) 1525–1539
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. 72 (1960) 20 MR0141119
2 A K Bousfield, E B Curtis, D M Kan, D G Quillen, D L Rector, J W Schlesinger, The mod-p lower central series and the Adams spectral sequence, Topology 5 (1966) 331 MR0199862
3 W Browder, The Kervaire invariant of framed manifolds and its generalization, Ann. of Math. 90 (1969) 157 MR0251736
4 E B Curtis, The Dyer–Lashof algebra and the Λ–algebra, Illinois J. Math. 19 (1975) 231 MR0377885
5 L E Dickson, A fundamental system of invariants of the general modular linear group with a solution of the form problem, Trans. Amer. Math. Soc. 12 (1911) 75 MR1500882
6 V Giambalvo, F P Peterson, 𝒜–generators for ideals in the Dickson algebra, J. Pure Appl. Algebra 158 (2001) 161 MR1822839
7 P G Goerss, Unstable projectives and stable Ext : with applications, Proc. London Math. Soc. 53 (1986) 539 MR868458
8 N H V Hưng, The action of the Steenrod squares on the modular invariants of linear groups, Proc. Amer. Math. Soc. 113 (1991) 1097 MR1064904
9 N H V Hưng, Spherical classes and the algebraic transfer, Trans. Amer. Math. Soc. 349 (1997) 3893 MR1433119
10 N H V Hưng, The weak conjecture on spherical classes, Math. Z. 231 (1999) 727 MR1709493
11 N H V Hưng, On triviality of Dickson invariants in the homology of the Steenrod algebra, Math. Proc. Cambridge Philos. Soc. 134 (2003) 103 MR1937796
12 N H V Hưng, F P Peterson, Spherical classes and the Dickson algebra, Math. Proc. Cambridge Philos. Soc. 124 (1998) 253 MR1631123
13 N H V Hưng, V T N Quỳnh, N A Tuấn, On the vanishing of the Lannes–Zarati homomorphism, C. R. Math. Acad. Sci. Paris 352 (2014) 251 MR3167575
14 N H V Hưng, N A Tuấn, The generalized algebraic conjecture on spherical classes, Manuscripta Math. (2019)
15 J Lannes, Sur le n–dual du n–ème spectre de Brown–Gitler, Math. Z. 199 (1988) 29 MR954749
16 J Lannes, S Zarati, Sur les foncteurs dérivés de la déstabilisation, Math. Z. 194 (1987) 25 MR871217
17 W H Lin, Algebraic Kahn–Priddy theorem, Pacific J. Math. 96 (1981) 435 MR637982
18 W H Lin, ExtA4,(2, 2) and ExtA5,(2, 2), Topology Appl. 155 (2008) 459 MR2380930
19 H Mùi, Modular invariant theory and cohomology algebras of symmetric groups, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 22 (1975) 319 MR0422451
20 W M Singer, Invariant theory and the lambda algebra, Trans. Amer. Math. Soc. 280 (1983) 673 MR716844
21 V Snaith, J Tornehave, On πS(BO) and the Arf invariant of framed manifolds, from: "Symposium on algebraic topology in honor of José Adem" (editor S Gitler), Contemp. Math. 12, Amer. Math. Soc. (1982) 299 MR676338
22 R J Wellington, The unstable Adams spectral sequence for free iterated loop spaces, 258, Amer. Math. Soc. (1982) MR646741